I have red wounds growing on my thighs. I used a Candid B cream over it. It gets reduced, and it starts in another place. Please give me a solution.
Welcome to icliniq.com.
I have gone through your query and attachment (attachment removed to protect patient identity). You have developed tinea cruris. It is a fungal infection of the groin area. Stop applying Candid B (Beclomethasone and Clotrimazole). Although it is an antifungal, it also contains a steroid, and this delays your healing. You can use topical Clotrimazole cream local application twice daily and take tablet Fluconazole 150 mg once a day for four weeks after consulting your GP or nearby dermatologist. Use Kz 2 % soap (Ketoconazole) for bathing.
Query: Hello doctor, I am a 30 year old female. I am suffering from white discharge since the last four months. It is colorless, odorless with no itchiness and the quantity of the discharge is more than normal. Two years back, I had a similar problem for which I was advised to take Fluconazole 150 mg thre... Read Full >>
Answer: Hello, Welcome to icliniq.com. I suggest starting FAS-3 kit (Fluconazole, Azithromycin, and Secnidazole) weekly, one tab eight hourly for three weeks. Then insert Canesten (Clotrimazole) vaginal cream internally for seven days. Then Candid (Clotrimazole) dusting powder externally. Start tablet Yaz... Read Full
Query: Hello doctor,I believe I have jock itch that spread from my feet to my inner thighs to the shaft of my penis. Please help. Read Full >>
Answer: Hello, Welcome to icliniq.com. 1. Yes, you seem to have tinea cruris which is a superficial fungal infection of genitals and groin. Another name for that is jock itch. 2. Wash the undergarments in warm water, sundry and iron them before reusing. 3. Take the prescribed medications for 15 days. Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now